# SDR 97ZZZX770

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33112UHR
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 31010922
- Condition: Failed
- Location: Turbine Aft
- Part time: 6,864 hours
- Component: 310331923
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR TURBINE BEARING FAILED RESULTING IN MOVEMENT OF MAIN ROTATING GROUP.  SECONDARY DAMAGE INCLUDED SEVERE RUBBING OF ALL ROTATING COMPONENTS DUE TO FREE MOVEMENT OF MAINSHAFT CAUSED BY BEARING FAILURE.  IMPACT DAMAGE ALSO AFFECTED EXHAUST GAS TEMPERATURE HARNESS.  BEARING FAILURE ALSO RESULTED IN OIL SYSTEM METAL CONTAMINATION.  PART TOTAL CYCLES, 7,084.
